# SDR SIMA20140508002

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 30,846 hours, 26,704 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2011AC03
- Part serial: 01055227
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO RAIM AT MAP, INTEG, LOSS OF CDI ON FIRST OFFICER`S SIDE, WENT AROUND DIVERTED FOR AN ILS.  ACFT WAS REMOVED FROM SERVICE.  INSPECTED & CLEANED ELECT CONNECTOR OF BOTH INAV RT & DRAINED ADC TRAPS & REPLACED NR 1 AHRC COMPUTER IAW MM 34-21-01 & 34-32-00, OPS CHECKED GOOD & LEAK TESTD GOOD.
